RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Video Library
Archive
Most viewed videos

Search
RSS
New in collection





You may need the following programs to see the files






International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 15:45, Дифференциальные уравнения, Moscow, Steklov Mathematical Institute of RAS
 


О гладкости решений эллиптических уравнений в областях на многообразии

I. V. Tsylin

Lomonosov Moscow State University
Materials:
Adobe PDF 156.2 Kb

Number of views:
This page:72
Materials:20


Materials: abstract.pdf (156.2 Kb)

References
  1. O. V. Besov, V. P. Ilin, S. M. Nikolskii, Integralnye predstavleniya funktsii i teoremy vlozheniya, Nauka, M., 1996
  2. P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman, London, 1985  zmath
  3. D. Jerison, C. Kenig, “Boundary value problems on Lipschitz domains”, Studies in partial differential equations, 23 (1982), 1–68  mathscinet  zmath
  4. S. M. Nikolskii, Priblizhenie funktsii mnogikh peremennykh i teoremy vlozheniya, Nauka, M., 1977  mathscinet
  5. G. Savaré, “Regularity and perturbation results for elliptic equations on Lipschitz”, J. Funct. Anal., 152 (1998), 176–201  crossref  zmath  scopus
  6. G. Savaré, G. Schimperna, “Domain perturbations estimates for the solutions of second order elliptic equations”, J. Math. Pures Appl., 81:11 (2002), 1071–1112  crossref  mathscinet  zmath  scopus
  7. A. M. Stepin, I. V. Tsylin, “O kraevykh zadachakh dlya ellipticheskikh operatorov v sluchae oblastei na mnogoobraziyakh”, Doklady Akademii nauk, 2015 (в печати)


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018